MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE BALANCED FEMORAL SIZER; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY IRELAND - 9616671 ATTUNE BALANCED FEMORAL SIZER; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Model Number 2544-00-517
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent tka surgery for primary knee osteoarthritis with attune system.During the surgery, the surgeon could not insert the balanced sizer into the distractor at all.There was no adverse consequence to the patient.The surgery was delayed by 5 to 10 minutes due to this event.After the surgery, the sales rep confirmed there was multiple damages on connecting part of the devices.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4) investigation summary: examination of the returned device was unable to replicated the reported event, however slight deformation was noted resulting in a tighter assembly.The noted deformation is consistent with normal use and servicing and the investigation did not establish a need for corrective action.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE BALANCED FEMORAL SIZER
Common Device Name
ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11568749
Report Number1818910-2021-06112
Device Sequence Number14357846
Product Code HWT
UDI-Device Identifier10603295327554
UDI-Public10603295327554
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-00-517
Device Catalogue Number254400517
Device Lot NumberABB19413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/05/2021
04/28/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/09/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1